• bosgirl bosgirl
    April 21, 2009
    can taking this medication do damage to your kidneys
    bosgirl bosgirl
    April 21, 2009

    My mother has alot of health problems and was told by her friend that she should not take this medicine because it will cause kidney problems which she already has, she is obese and is not well too boot she is a diabetic 2 insuline dependant, high blood pressure and fluid pills, and many more, Is this lady telling my mother the truth?



  • Lisa Nelson, RD, LN
    Health Pro
    April 22, 2009
    Lisa Nelson, RD, LN
    Health Pro
    April 22, 2009

    Hi Bosgirl,

    The four following conditions may require a dose adjustment for Lipitor or special tests to safely take Lipitor:



    underactive thyroid

    kidney disease

    muscle disorder


    Your mother should discuss her situation fully with her doctor to make sure she understands the treatment plan and her risk for side effects while taking Lipitor.


    All the best,

    Lisa Nelson RD

    How to Lower Cholesterol in 8 Simple Steps



You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.

Most Popular

High Cholesterol Prevention and Treatment
How to Schedule Time to Exercise